# SDR SWAA010760

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 12,554 hours, 10,852 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Part number: W180420722B
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  DURING CRUISE NOTICED SPLIT FLAP INDICATION.  ACFT HANDLED NORMALLY.  FOLLOWED QRH - NORMAL LANDING.  REPAIRED SHORTED WIRE BETWEEN CONNECTORS D4867P & D229 PER BAC WDM.
